# SDR DALA2022121308094

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,302 hours, 41,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L3 SLIDE LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: CLEANED SLIDE ARMED/DIS-ARMED SENSOR AT DOOR 3L. NOW OPS NORMAL. (9812576)
